| Model Number |
MMT-522NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump passed the displacement test but rewind anomaly during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime, compromised force sensor system and excessive no delivery alarm due loose drive support disk.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had rewind anomaly and no delivery alarms.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.